# SDR FDEA202112153092

- Difficulty date: December 15, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63120
- Aircraft time: 1,752 hours, 880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, MAIN CARGO FIRE WARNING ON FLT DECK AND MX CAME IN TO THE A/C TO   INVESTIGATE & NOTICED LOW LINE FOG THROUGH OUT THE MAIN CARGO DECK W/ NO ODOR.  PRIOR PUSH BACK, WE WERE DEICED & WAITED ATLEAST 1 MIN BEFORE PACKS WERE TURNED   ON.   INSPECTED MAIN DECK CARGO COMPARTMENT, VERIFIED NO EVIDENCE OF FIRE ON BOARD.  DETERMINED DE-ICE FLUID WAS INGESTED INTO PAC SYSTEM. ACCOMPLISHED AMM 21-00-21-2   AIR CONDITIONING SYSTEM OIL SMOKE/FUME CONTAMINATION (REMOVAL) - MAINTENANCE   PRACTICES AS REQUIRED. AIRCRAFT CHECKS GOOD, OK FOR CONTINUED SERVICE.
